Rough similarity of left-invariant Riemannian metrics on some Lie groups

  • Enrico Le Donne

    University of Fribourg, Fribourg, Switzerland; University of Jyväskylä, Jyväskylä, Finland
  • Gabriel Pallier

    Université de Lille, CNRS, UMR 8524, Lille, France
  • Xiangdong Xie

    Bowling Green State University, Bowling Green, USA
Rough similarity of left-invariant Riemannian metrics on some Lie groups cover
Download PDF

This article is published open access under our Subscribe to Open model.

Abstract

We consider Lie groups that are either Heintze groups or Sol-type groups, which generalize the three-dimensional Lie group SOL. We prove that all left-invariant Riemannian metrics on each such a Lie group are roughly similar via the identity map. This allows us to reformulate in a common framework former results by Le Donne–Xie, Eskin–Fisher–Whyte, Carrasco Piaggio, and recent results of Ferragut and Kleiner–Müller–Xie, on quasi-isometries of these solvable groups.

Cite this article

Enrico Le Donne, Gabriel Pallier, Xiangdong Xie, Rough similarity of left-invariant Riemannian metrics on some Lie groups. Groups Geom. Dyn. 19 (2025), no. 1, pp. 227–263

DOI 10.4171/GGD/790